hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.53.2.11

On the combinatorics of faces of trees and anodyne extensions of dendroidal sets

Matija Bašić ; Department of Mathematics, University of Zagreb, Bijenička cesta 30, 10000 Zagreb, Croatia

Puni tekst: engleski, pdf (271 KB) str. 403-436 preuzimanja: 183* citiraj
APA 6th Edition
Bašić, M. (2018). On the combinatorics of faces of trees and anodyne extensions of dendroidal sets. Glasnik matematički, 53 (2), 403-436. https://doi.org/10.3336/gm.53.2.11
MLA 8th Edition
Bašić, Matija. "On the combinatorics of faces of trees and anodyne extensions of dendroidal sets." Glasnik matematički, vol. 53, br. 2, 2018, str. 403-436. https://doi.org/10.3336/gm.53.2.11. Citirano 16.10.2021.
Chicago 17th Edition
Bašić, Matija. "On the combinatorics of faces of trees and anodyne extensions of dendroidal sets." Glasnik matematički 53, br. 2 (2018): 403-436. https://doi.org/10.3336/gm.53.2.11
Harvard
Bašić, M. (2018). 'On the combinatorics of faces of trees and anodyne extensions of dendroidal sets', Glasnik matematički, 53(2), str. 403-436. https://doi.org/10.3336/gm.53.2.11
Vancouver
Bašić M. On the combinatorics of faces of trees and anodyne extensions of dendroidal sets. Glasnik matematički [Internet]. 2018 [pristupljeno 16.10.2021.];53(2):403-436. https://doi.org/10.3336/gm.53.2.11
IEEE
M. Bašić, "On the combinatorics of faces of trees and anodyne extensions of dendroidal sets", Glasnik matematički, vol.53, br. 2, str. 403-436, 2018. [Online]. https://doi.org/10.3336/gm.53.2.11

Sažetak
We discuss the combinatorics of faces of trees in the context of dendroidal sets and develop a systematic treatment of dendroidal anodyne extensions. As the main example and our motivation, we prove the pushout-product property for the stable model structure on dendroidal sets.

Ključne riječi
Dendroidal sets; anodyne extensions; pushout-product property

Hrčak ID: 214482

URI
https://hrcak.srce.hr/214482

Posjeta: 310 *